Open Access
Research Article·pp. i–viii·Vol. 29, Issue 5-BMay 2026
Suresh Rasappan, Ahmed J. Obaid, Shaymaa Maki Kadham
Published Online: 27 Jun 2026DOI: 10.47974/JIM-29-5-B-Foreword In this paper: In this special issue titled “Advances in Modern Mathematics and Computational Methods”, we explore how mathematical concepts relate to their applications across various fields, including Nonlinear An...
AbstractFull Text PDF (146 KB)Views: 168Downloads: 117Citations: 0
Open Access
Research Article·pp. 1399–1405·Vol. 29, Issue 5-BMay 2026
Zainab Mohammed Alwan
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2525 In this paper: For the work on paper, prepare new techniques by constructing a new definition called the fractional ZMA-transform (FZMAT). These techniques are used to make a solution to a fractional differential eq...
Open Access
Research Article·pp. 1407–1415·Vol. 29, Issue 5-BMay 2026
Shaimaa Abdul-Hussein Kadhim, Shatha Abdul-Hussein Kadhim, Mohammed Yahya Abed
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2531 In this paper: In this paper, we will be discussing fuzzy statistically convergent in 2-norm in a fuzzy 2-normed Riesz spaces. We also define the notion of a Fsc2n- Cauchy in fuzzy 2-normed Riesz spaces and establis...
Open Access
Research Article·pp. 1417–1423·Vol. 29, Issue 5-BMay 2026
Salim Dawood Mohsen, Mohammed Jassim Mohammed
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2527 In this paper: This article introduces a new and extended concept of quasi-fuzzy soft paranormal operators of great importance in pure mathematics, called (𝕜 – Ω) – quasi-fuzzy soft paranormal operators) in brief “...
Open Access
Research Article·pp. 1425–1431·Vol. 29, Issue 5-BMay 2026
May A. A. Al-Yaseen, Hayder Kadhim Zghair, Raad Safah Abood
Published Online: 26 Jun 2026DOI: 10.47974/JIM-2529 In this paper: The sufficient conditions were obtained under which the uniform convergence of mappings shows a dynamical behavior at a point of inverse shadowing in G-space. Since orbital convergence is stronger tha...
Open Access
Research Article·pp. 1433–1439·Vol. 29, Issue 5-BMay 2026
Dhfar Zuheir Ali, Layla Hindi, Maani A. Saeed
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2530 In this paper: Partial differential equations are used profoundly in scientific and engineering fields. This paper presents the application of the FP-transform in solving FPDEs. The first and second-order FPD formul...
Open Access
Research Article·pp. 1441–1449·Vol. 29, Issue 5-BMay 2026
Salim Dawood Mohsen, Zaid Rajih Hamza
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2526 In this paper: This research aims to provide a generalization of an advanced class in the fields of fuzzy soft theory and operator theory, which is highlights a new class of fuzzy soft quasi-hyponormal operator via...
Open Access
Research Article·pp. 1451–1458·Vol. 29, Issue 5-BMay 2026
Mustafa Hasan Hadi, L. A. A. Jabar
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2532 In this paper: In this paper, we will study some of the properties of the operator Ԑ(Ⱨ) with respect to ∾- a topological space defined by a cluster system, some of which are unconditionally true and others are condi...
Open Access
Research Article·pp. 1459–1465·Vol. 29, Issue 5-BMay 2026
Dhuha Abdulameer Kadhim, Zainab Hasan Abood, Sada Faydh Mohammed
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2533 In this paper: A notion for convex structures on metric space, first introduce by Takahashi [1] and has become an important part of the theory of fixed points and nonlinear analysis. This framework can be generalize...
Open Access
Research Article·pp. 1467–1473·Vol. 29, Issue 5-BMay 2026
Sattar Naser Ketab, Wafaa Zuhar Hemead
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2534 In this paper: The framework for necessary and sufficient conditions was created to guarantee oscillatory behavior for each linear solution of a neutral delay difference equation. We have also examined the propertie...
Open Access
Research Article·pp. 1475–1486·Vol. 29, Issue 5-BMay 2026
Raad A. Obaid, Murtadha A. Kadhim, Alaa M. Abed
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2535 In this paper: This study addresses linear complex partial differential equations (LCPDEs), which constitute vital mathematical frameworks across diverse fields in physics and applied science. We utilize the modifie...
Open Access
Research Article·pp. 1487–1496·Vol. 29, Issue 5-BMay 2026
Nada A. M. Al-Karamy, Rana Hasan Hilal, Zainab Imran Mousa
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2537 In this paper: The aims for the work are to derive a numerical method to find a value for the double integral, which is integrable either continuously or continuously, but its derivative is singular or singular at o...
Open Access
Research Article·pp. 1497–1502·Vol. 29, Issue 5-BMay 2026
Azhar Ali Abbas, Masar F. Jabbar, Mohammed A. Wannas
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2538 In this paper: In this work, we presented a generalization of FAT and proved some of the properties of (FAT). Eng. We also derive the FAT of fuzzy derivatives up to the third order and further generalize the said fo...
Open Access
Research Article·pp. 1503–1507·Vol. 29, Issue 5-BMay 2026
Huda Omran Altaie, Buthyna Najad Shihab, Hatam Y. Khalaf
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2539 In this paper: The Temimi and Ansari Technique (TAM), a new and powerful analytical method, has been proposed for solving nonlinear problems. As demonstrated by the findings, the method converges to the correct solu...
Open Access
Research Article·pp. 1509–1513·Vol. 29, Issue 5-BMay 2026
Huda Omran Altaie, Hatam Y. Khalaf, Buthyna Najad Shihab
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2540 In this paper: An major goal for this work is to propose a modified technique, the Elzaki Adomain Decomposition Method (ETADM), an iterative analytical approach that yields approximate analytical solutions for certa...
Open Access
Research Article·pp. 1515–1518·Vol. 29, Issue 5-BMay 2026
Adel Rashed A. Ali
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2541 In this paper: Differential equations play a role in Applied Physics; it’s not always feasible to find analytical solutions for nonlinear partial differential equations when dealing with certain phenomena. In this i...
Open Access
Research Article·pp. 1519–1524·Vol. 29, Issue 5-BMay 2026
Ahmed Najah Abdulhadi, Huda Omran Altaie
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2542 In this paper: Coupled NT and Decomposition technique (NTADM), is a powerful methodology for dealing with PDEs. The technique used NT to eliminate the time of the driving equation, whereas ADM tackles nonlinear vari...
Open Access
Research Article·pp. 1525–1530·Vol. 29, Issue 5-BMay 2026
Dunia M. K. Al-Ftlawy, Raghad Almohammed, May A. A. Al-Yaseen
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2561 In this paper: In dynamical systems theory, the concept of shadowing refers to the ability to approximate a pseudo-orbit (PO) by an actual orbit of the system. The accuracy of this approximation depends on the speci...
Open Access
Research Article·pp. 1531–1535·Vol. 29, Issue 5-BMay 2026
Ayman Kaled, Huda Omran Altaie
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2544 In this paper: An efficient combination of ADM and the Sumudu transformation for solving random ordinary differential equations (RODEs) is introduced as a novel tool to obtain an accurate analytical solution. It is...
Open Access
Research Article·pp. 1537–1541·Vol. 29, Issue 5-BMay 2026
Eman Jasim Fadhil Khudhair, Safaa M. Aljassas
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2549 In this paper: An objective of this article is to calculate continuous triple integrals numerically using the RS (RMS) method by applying Romberg acceleration to complex rules (the Simpson rule for the inner dimensi...
Open Access
Research Article·pp. 1543–1549·Vol. 29, Issue 5-BMay 2026
Zinah T. Abdulqader
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2546 In this paper: The purpose of this paper is to introduce the exterior concept in the L-space where this space satisfies the axioms for a topological space. Some important properties for this novel concept are invest...
Open Access
Research Article·pp. 1551–1558·Vol. 29, Issue 5-BMay 2026
Nabiha Kahtan Dreeb, Eman Samir Bhaya
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2547 In this paper: This work provides a rigorous mathematical analysis of the relationship between Hermite interpolation and function approximation, such that at a certain point Aq ∈ 𝔸q, where 𝔸q, is the set of all coll...
Open Access
Research Article·pp. 1559–1565·Vol. 29, Issue 5-BMay 2026
Waqas Battal Jubair, Asaad Adil Abdulhadi, Hadi Hassan Hadi, Haider Jebur Ali
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2548 In this paper: In this research, we introduce a recent type of open set, called a pre-feebly-open set, obtained by accrediting the feebly open set. We have defined and studied this type and specified several of its...
Open Access
Research Article·pp. 1567–1571·Vol. 29, Issue 5-BMay 2026
Ayman Kaled, Huda Omran Altaie
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2545 In this paper: A new transform Sumudu Adomian Decomposition method (STADM) for non-linear random ordinary differential equations and the non-linear Random Integro differential equation (NRIDE) are utilized in a nove...
Open Access
Research Article·pp. 1573–1583·Vol. 29, Issue 5-BMay 2026
Rana Hasan Hilal, Nada A. M. Al-Karamy, Zainab Imran Mousa
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2550 In this paper: The primary region. The first rule is composed of Boole’s rule for the inner dimension and the midpoint rule for the outer dimension. The second rule is composed of Boole’s rule on both internal dimen...
Open Access
Research Article·pp. 1585–1596·Vol. 29, Issue 5-BMay 2026
Hasan Ali Naser, Z. D. Al-Nafie
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2551 In this paper: This paper presents new results on bornological algebras over LF-spaces, in which bounded sets are stable under differentiation, multiplication, and addition, and the space of smooth functions on the...
Open Access
Research Article·pp. 1597–1606·Vol. 29, Issue 5-BMay 2026
Maysoon A. Neamah
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2556 In this paper: This work presents the new result obtained by studying many sequences space define as positive functions. This functions are constructed to show the convergence of these spaces. The space of these fun...
Open Access
Research Article·pp. 1607–1615·Vol. 29, Issue 5-BMay 2026
Rajaa Hasan Abbas, Alaa Mohsin Abed, Murtadha A. Kadhim
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2553 In this paper: The use of fractional integro-differential models has gained prominence in describing complex dynamical systems with memory and hereditary properties. A set of nonlinear descriptor systems with multi-...
Open Access
Research Article·pp. 1617–1623·Vol. 29, Issue 5-BMay 2026
Ahlam Abdulkareem Mahdi, Rusul Ahmed Flayyih, Nada Hadi Malik, Emad Abbas Kuffi
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2554 In this paper: An Emad–Sara transform be an effective mathematical technique for simplifying and solving differential equations arising in applied mathematics and engineering sciences. By converting differential ope...
Open Access
Research Article·pp. 1625–1633·Vol. 29, Issue 5-BMay 2026
Marwa Abd Ali Hussein, Neeran Tahir Abd Alameer
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2555 In this paper: This work introduces concept for an intuitionistic fuzzy soft(ifs) boundary in intuitionistic fuzzy soft(ifs) closure space. Additionally, the intuitionistic fuzzy soft semi-boundary in intuitionistic...
Open Access
Research Article·pp. 1635–1644·Vol. 29, Issue 5-BMay 2026
Hasan Ali Naser, Z. D. Al-Nafie
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2552 In this paper: This paper presents new results in bornological algebra, focusing on smooth mappings under certain conditions. We apply our results to solve dynamic problems using the derived bornological algebra the...
Open Access
Research Article·pp. 1645–1653·Vol. 29, Issue 5-BMay 2026
Maysoon A. Neamah
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2557 In this paper: This study aims to establish novel analytical findings concerning a class of Δ-symmetric Banach algebra structures. In this context, the space of continuous functions is rigorously demonstrated to pos...
Open Access
Research Article·pp. 1655–1662·Vol. 29, Issue 5-BMay 2026
Zainab Aodeh A. Mohmmed, Semh Kadhim Gebur
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2558 In this paper: The lower bounds of |𝒯’ (a)| were estimated for an analytic function 𝒯 with an angular limit at a boundary point on the unit disk 𝔄 = {z ∈ C:|z|
Open Access
Research Article·pp. 1663–1670·Vol. 29, Issue 5-BMay 2026
Sattar Naser Ketab, Banen Wafaa Abdullah, Zainab Radhi Mousa
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2559 In this paper: This study seeks to derive complete solutions for certain classes of third-order linear partial differential equations with constant coefficients involving three independent variables, expressed in th...
Open Access
Research Article·pp. 1671–1681·Vol. 29, Issue 5-BMay 2026
Eman Y. Habeeb, Kawther Reyadh Obead, Dhuha Abdulameer Kadhim
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2560 In this paper: In this paper, we establish a neuromorphic crisp triple tri topological group. The neuromorphic crisp triple, a topological space and continuous function, is defined and used in constructing the new c...
Open Access
Research Article·pp. 1683–1688·Vol. 29, Issue 5-BMay 2026
Ahmed Najah Abdulhadi, Huda Omran Altaie
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2543 In this paper: An application of fractional differential equations is on the rise across physics, biology, and engineering. This is especially true when standard integer-order models fail to adequately describe a gi...
Open Access
Research Article·pp. 1689–1696·Vol. 29, Issue 5-BMay 2026
Maha A. Mohammed, A. H. Khamas, Luma N. M. Tawfiq
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2562 In this paper: A novel, computationally efficient technique is suggested to find exact solution of nonlinear differential equations with order is fractional, This technique is extended to fractional partial differen...
Open Access
Research Article·pp. 1697–1703·Vol. 29, Issue 5-BMay 2026
Maha A. Mohammed, Luma N. M. Tawfiq
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2563 In this paper: An efficient approach is used in this article to solve and analyze the nonlinear autonomous equations. The Tanh method provides more general, precise traveling wave solutions with little additional wo...
Open Access
Research Article·pp. 1705–1711·Vol. 29, Issue 5-BMay 2026
Mohammed Jasim Fadhil, Bashar Ahmed Sharba
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2282 In this paper: In this work, we use Krasnoselskii’s Theorem to prove an existence for the solutions for delay differentials equation under new sufficient conditions and bounded by decreasing functions.
Open Access
Research Article·pp. 1713–1721·Vol. 29, Issue 5-BMay 2026
Radhi A. Zaboon, Abbas Al-Shimmary
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2284 In this paper: This paper’s primary goal is to find an approximate solution for the nonlinear continuous casting of liquids and solids in two phases. It is a type of moving boundary value problem, which is nonlinear...
Open Access
Research Article·pp. 1723–1732·Vol. 29, Issue 5-BMay 2026
Y. Y. Yousif, Afraa R. Sadek, Ehab A. Ghaloob
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2584 In this paper: In this paper, we introduce and study fibrewise h*-topological spaces over ℬ. We define this class of spaces and investigate related notions, including fibrewise h*-closed sets and fibrewise h*-open s...